# SDR SWAA2015041438497

- Difficulty date: March 25, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9912243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 1022, BETWEEN LONGERON 11L - 12L.  R & R SHEAR TIE IAW SRM & DWG.
